E-Prints Complutense

Lineability in subsets of measure and function spaces



Último año

Muñoz-Fernández, Gustavo A. y Palmberg, M. y Puglisi, D. y Seoane-Sepúlveda, Juan B. (2008) Lineability in subsets of measure and function spaces. Linear Algebra and its Applications, 428 (11-12). pp. 2805-2812. ISSN 0024-3795

[img] PDF
Restringido a Sólo personal autorizado del repositorio


URL Oficial: http://www.sciencedirect.com/science/article/pii/S0024379508000372

URLTipo de URL


We show, among other results, that if lambda denotes the Lebesgue measure on the Borel sets in [0, 1] and X is an infinite dimensional Banach space, then the set of measures whose range is neither closed nor convex is lineable in ca(lambda, X). We also show that, in certain situations, we have lineability of the set of X-valued and non-sigma-finite measures with relatively compact range. The lineability of sets of the type L-p(I)\L-q (I) is studied and some open questions are proposed. Some classical techniques together with the converse of the Lyapunov Convexity Theorem are used.

Tipo de documento:Artículo
Palabras clave:Lineability; Spaceability; Linear spaces; Measure space; Injective measure; Function spaces
Materias:Ciencias > Matemáticas > Análisis funcional y teoría de operadores
Código ID:17086
Depositado:13 Nov 2012 09:55
Última Modificación:25 Nov 2016 12:43

Descargas en el último año

Sólo personal del repositorio: página de control del artículo